# SDR DALA2023072505980

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RH CUSP MEMBRANE WEB BTW STA 579 TO 598 AT PAX CABIN. SUMMARY OF NRC 00630: RH CUSP MEMBRANE WEB BTW STA 579 TO 598 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4, FIG 226, 51-41-02-0G, AND 51-41-05-0G PAR 10. (LP #2880836)
